Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Miami, FL

February 16, 2016Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Feb 16, 2016, 7:50 AM EST for Broward County, Miami-Dade County, Florida. It was in force for 21 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2016, 7:50 AM EST (12:50 UTC)
Expired
Feb 16, 2016, 8:11 AM EST
In force
21 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 52 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 7:50 AM ESTTSTM WND DMG2 Wsw Hollywood, FLRADAR ESTIMATES UP TO 80 MPH WINDS OCCURRED IN AREA WHERE TREES TOPPLED ONTO HOUSE...INJURING FEMALE OCCUPANT. DAMAGE WAS MORE SIGNIFICANT NEAR 58TH AVENUE AND ARTHUR STREET.
Feb 16, 7:53 AM ESTTSTM WND GST 502 Sse North Perry Airpo, FLA THUNDERSTORM PRODUCED A WIND GUST OF 50 MPH AT THE HENRY D PERRY MIDDLE SCHOOL WEATHERBUG SITE
Feb 16, 7:53 AM ESTTSTM WND GST 54North Perry Airport, FLA THUNDERSTORM PRODUCED A WIND GUST OF 54 MPH AT NORTH PERRY AIRPORT.
Feb 16, 7:58 AM ESTTSTM WND GST 601 Sw Hollywood Downtown, FLA THUNDERSTORM PRODUCED A WIND GUST OF 60 MPH AT THE MCNICOL MIDDLE SCHOOL WEATHERBUG SITE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
2.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS52 KMFL 161250
SVRMFL
FLC011-086-161330-
/O.NEW.KMFL.SV.W.0015.160216T1250Z-160216T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
750 AM EST TUE FEB 16 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 830 AM EST

* AT 750 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HOLLYWOOD TO ROYAL PALM RANCHES...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR AND DAVIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 2603 8011 2597 8012 2596 8012 2596 8013
      2597 8033 2602 8034 2610 8012 2608 8012
      2607 8011
TIME...MOT...LOC 1250Z 283DEG 20KT 2602 8011 2602 8027 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

PS
1 follow-up statement
304 
WWUS52 KMFL 161311
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
811 AM EST TUE FEB 16 2016

FLC011-086-161320-
/O.CAN.KMFL.SV.W.0015.000000T0000Z-160216T1330Z/
BROWARD FL-MIAMI-DADE FL-
811 AM EST TUE FEB 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. IT WILL REMAIN RAINY AND
STORMY ACROSS THE AREA FORT HE NEXT COUPLE OF HOURS BUT THE THREAT
OF STRONG STORMS HAS SHIFTED EAST AND SOUTH.

LAT...LON 2603 8011 2597 8012 2596 8012 2596 8013
      2597 8033 2602 8034 2610 8012 2608 8012
      2607 8011
TIME...MOT...LOC 1308Z 283DEG 20KT 2600 8000 2600 8016 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 6:42 AM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Feb 16, 6:42 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
642 AM EST TUE FEB 16 2016

.AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING THROUGH
THE TERMINALS IN BROWARD AND PALM BEACH COUNTY. THIS LINE COULD
CONTAIN STRONG THUNDERSTORMS WITH GUSTS IN EXCESS OF 40 MPH OVER
THE NEXT COUPLE OF HOURS. SHOWERS AND THUNDERSTORMS WILL CLEAR THE
EAST COAST TERMINALS BETWEEN 16 AND 18Z. ONCE THE LINE CLEARS VFR
CONDITIONS WILL PREVAIL AND WINDS WILL SHIFT TO THE WEST AND THEN
THE NORTHWEST AS THE COLD FRONT CONTINUES TO MOVE AWAY FROM THE
AREA. AT KAPF, THE LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED TO
THE EAST OF THE TERMINAL AND WINDS WILL BEGIN TO SHIFT TO THE WEST
AS THE MORNING PROGRESSES.

&&

.PREV DISCUSSION... /ISSUED 337 AM EST TUE FEB 16 2016/

..TORNADO WATCH IN EFFECT FOR WESTERN PORTIONS OF SOUTH FLORIDA
THROUGH 8 AM EST...
..STRONG STORMS POSSIBLE ACROSS THE REGION THIS MORNING...

DISCUSSION...

TODAY-TONIGHT...CURRENT WATER VAPOR SHOWS THE UPPER SHORTWAVE
DIGGING ACROSS THE GULF THIS MORNING, AS THE SURFACE LOW LIFTS
ACROSS THE TN VALLEY AS THE TRAILING COLD FRONT MOVES ACROSS THE
WESTERN PANHANDLE.

SQUALL LINE INTENSIFIED OVER THE EASTERN GULF OVERNIGHT AND IS NOW
CURRENTLY PUSHING INTO THE WEST FL COAST AS TWO SEPARATE LINES.
THESE FEATURES ARE EXPECTED TO MERGE AS THEY MOVE INTO SOUTH FLORIDA
BEFORE DAYBREAK THIS MORNING. DESPITE THE TIME OF NIGHT, THE BRISK
SOUTH-SOUTHEASTERLY FLOW HAS ADVECTED IN A DECENT WARM AND MOIST LOW
LEVEL ATMOSPHERE INTO SOUTH FLORIDA WITH MID LEVEL LAPSE RATES
AROUND 6 C/KM. THIS HAS LED TO AN UNSTABLE ENVIRONMENT ACROSS THE
REGION, UNDERSCORED BY SCATTERED SHOWERS THAT HAVE BEEN POPPING UP
ALONG THE EAST COAST. WITH THIS INSTABILITY IN PLACE, IT LOOKS LIKE
THE LINE SHOULD CONTINUE TO MOVE ACROSS THE PENINSULA THIS MORNING
AND OFF THE EAST COAST EARLY THIS AFTERNOON.

LATEST MESOANALYSIS SHOWS 0-1KM SRH VALUES OF 150 S2/M2 AND GREATER
ACROSS THE REGION, MAXIMIZED WEST OF LAKE OKEECHOBEE AT 300-400.
VALUES ARE PROGGED TO SLOWLY DECREASE LATER THIS MORNING AS THE WIND
FIELDS VEER AND BECOME MORE UNIDIRECTIONAL, BUT UNTIL THEN, THE
ENVIRONMENT REMAINS FAVORABLE FOR ISOLATED TORNADOES ALONG WITH
STRONG WIND GUSTS WITHIN THIS SQUALL LINE. ANY STORMS THAT DEVELOP
OUT AHEAD OF THIS MAIN LINE WILL HAVE TO BE WATCHED AS WELL.

WINDS KEEP THEIR SOUTHERLY COMPONENT WITH THE FRONT COMING LATE
ENOUGH IN THE DAY, SO DESPITE CLOUD COVER AND PRECIP IT WILL BE WARM
DAY ACROSS THE REGION. HIGHS WILL CLIMB TO AROUND 80. DRY WEATHER
OVERNIGHT WITH LOWS IN THE MID 50S OVER THE INTERIOR AND UPPER
50S/LOW 60S ALONG THE COASTS.

REST OF THE WEEK...DRY FORECAST FOR THE REMAINDER OF THE WEEK INTO
THE WEEKEND BEHIND THE FRONT AS A LARGE SURFACE RIDGE BUILDS
ACROSS THE MIDWEST MID WEEK. THE RIDGE THEN SLIDES ACROSS THE
EASTERN US INTO THE WESTERN ATLANTIC FOR THE UPCOMING WEEKEND AS A
MID LEVEL RIDGE BUILDS ACROSS THE GULF AND FL. THESE FEATURES WILL
KEEP ANY MEANINGFUL TROUGHS AND FRONTS WELL NORTH OF THE REGION.
TEMPERATURES WILL BE NEAR NORMAL IN THE 70S DURING THE DAY WITH
OVERNIGHT LOWS IN THE 50S AND 60S.

MARINE...GUSTY SOUTH-SOUTHEAST WINDS SUBSIDE THIS MORNING AS
FRONTAL BOUNDARY MOVES THROUGH AROUND MIDDAY WITH FLOW VEERING
WEST- SOUTHWEST THIS AFTERNOON. WINDS BECOME NORTHWEST LATE
TONIGHT AND THROUGH THE DAY ON WEDNESDAY. SEAS GENERALLY 2-4FT
OVER BOTH THE GULF AND ATLANTIC.

WINDS INCREASE OUT OF THE EAST-NORTHEAST LATE WEEK AS AN AREA OF
HIGH PRESSURE MOVES OFF THE EAST COAST. ANOTHER PERIOD OF HAZARDOUS
MARINE CONDITIONS IS POSSIBLE WITH WINDS APPROACHING 20KTS OVER THE
ATLANTIC AND SEAS BUILDING TO 6 TO 7 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  56  76  56 /  50  10   0   0
FORT LAUDERDALE  83  62  78  59 /  50   0   0   0
MIAMI            82  64  79  59 /  50   0   0   0
NAPLES           77  57  73  52 /  50   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ650-651-
     670-671.

GM...NONE.
&&

SHORT TERM...57/DG
LONG TERM....57/DG
AVIATION...55/CWC
Hazardous weather outlook, Feb 16, 7:50 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
750 AM EST TUE FEB 16 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
750 AM EST TUE FEB 16 2016

...ISOLATED SEVERE STORMS BROWARD/MIAMI-DADE THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS
SOUTHEAST FLORIDA. STRONG TO SEVERE WIND GUSTS ARE POSSIBLE WITH
STORMS ALONG THIS LINE, ALONG WITH SMALL HAIL AND FREQUENT TO
EXCESSIVE LIGHTNING STRIKES.

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE WITH STORMS THIS
MORNING.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE WITH ANY STRONG THUNDERSTORMS
ACROSS SOUTH FLORIDA THIS MORNING.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL
ATLANTIC BEACHES.

WIND: A FEW STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH ARE POSSIBLE.

FLOODING: LOCALIZED STREET FLOODING IS POSSIBLE ACROSS BROWARD
AND MIAMI-DADE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BOATING CONDITIONS WILL DETERIORATE AGAIN LATE WEDNESDAY NIGHT
INTO THURSDAY AS WINDS INCREASE OUT OF THE EAST AND NORTHEAST. RIP
CURRENTS WILL AGAIN BECOME A THREAT ALONG ATLANTIC BEACHES LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT OBSERVED SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Feb 16, 7:16 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
716 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     HAIL             2 SSE SUNRISE           26.15N  80.27W
02/16/2016  E0.88 INCH       BROWARD            FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED NICKEL SIZE HAIL AT
            PINE ISLAND RD AND SUNRISE BLVD

&&

EVENT NUMBER MFL1600144

CWC
Local storm report, Feb 16, 7:20 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
720 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     TSTM WND GST     1 ESE POMPANO BEACH AIR 26.25N  80.11W
02/16/2016  M60 MPH          BROWARD            FL   ASOS

            A THUNDERSTORM PRODUCED A WIND GUST OF 60 MPH AT
            POMPANO BEACH AIRPORT.

&&

EVENT NUMBER MFL1600145

CWC
Special weather statement, Feb 16, 7:23 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
723 AM EST TUE FEB 16 2016

FLZ067-068-071-072-168-172-161300-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
723 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR EASTERN BROWARD...SOUTHEASTERN PALM
BEACH AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 800 AM EST...

* AT 722 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS CAPABLE OF PRODUCING FUNNEL CLOUDS ALONG A LINE
  EXTENDING FROM HILLSBORO BEACH TO RAVENSWOOD ESTATES...AND MOVING
  EAST AT 30 MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH AND SMALL HAIL ARE
  POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
  BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...CORAL SPRINGS...
  POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD
  BEACH...DELRAY BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
  LAUDERDALE-BY-THE-SEA...HALLANDALE...MIAMI GARDENS...LAUDERHILL AND
  WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHEASTERN
FLORIDA.

LAT...LON 2613 8011 2611 8012 2609 8012 2609 8011
      2597 8012 2597 8029 2601 8064 2643 8033
      2643 8007
TIME...MOT...LOC 1222Z 272DEG 27KT 2631 8006 2608 8017

PS
Local storm report, Feb 16, 7:33 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
733 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND GST     1 WNW DAVIE DOWNTOWN    26.08N  80.25W
02/16/2016  M57 MPH          BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 57 MPH AT THE
            MIAMI DOLPHINS TRAINING FACILITY WEATHERBUG SITE.

&&

EVENT NUMBER MFL1600146

CWC
Local storm report, Feb 16, 7:36 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
736 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND GST     1 WNW PLANTATION        26.13N  80.27W
02/16/2016  M46 MPH          BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT THE
            BROWARD COUNTY EOC WEATHERBUG SITE.

&&

EVENT NUMBER MFL1600147

CWC
Local storm report, Feb 16, 7:45 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
745 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TSTM WND GST     1 NW DANIA BEACH        26.07N  80.15W
02/16/2016  M54 MPH          BROWARD            FL   ASOS

            A THUNDERSTORM PRODUCED A WIND GUST OF 54 MPH AT FORT
            LAUDERDALE HOLLYWOOD INTERNATIONAL AIRPORT.

&&

EVENT NUMBER MFL1600148

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:36 AM ESTSpecial Weather StatementMFLGlades39 min
Feb 16, 3:50 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry55 min
Feb 16, 3:58 AM ESTTornado WarningMFLGlades32 min
Feb 16, 4:00 AM ESTTornado WarningMFLCollier30 min
Feb 16, 4:17 AM ESTSevere Thunderstorm WarningMFLCollier, Hendry43 min
Feb 16, 4:29 AM ESTTornado WarningMFLCollier31 min
Feb 16, 4:39 AM ESTSpecial Marine WarningMFL81 min
Feb 16, 4:46 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry89 min
Feb 16, 4:58 AM ESTTornado WarningMFLCollier, Hendry32 min
Feb 16, 6:01 AM ESTTornado WarningMFLPalm Beach29 min
Feb 16, 6:02 AM ESTSpecial Weather StatementMFLBroward, Palm Beach58 min
Feb 16, 6:21 AM ESTSpecial Marine WarningMFL114 min
Feb 16, 6:39 AM ESTSpecial Weather StatementMFLBroward36 min
Feb 16, 6:48 AM ESTSpecial Weather StatementMFLPalm Beach27 min
Feb 16, 6:51 AM ESTSevere Thunderstorm WarningMFLPalm Beach8 min
Feb 16, 7:07 AM ESTTornado WarningMFLBroward11 min
Feb 16, 7:13 AM ESTTornado WarningMFLBroward6 min
Feb 16, 7:23 AM ESTSpecial Weather StatementMFLBroward37 min
Feb 16, 7:36 AM ESTSevere Thunderstorm WarningMFLBroward24 min
Feb 16, 7:53 AM ESTTornado WarningMFLBroward, Miami-Dade12 min
Feb 16, 8:10 AM ESTSpecial Marine WarningMFL95 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.